Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Can lipitor causes weakness in leg and allergies like itchy face?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11707 Questions
I wonder if Lipitor causes allergies like itching on face, extremities and on throat
I feel also weakness in my leg. I am using Lipitor since last 6 monts- benicar HCt for hypertension and Nexium, Aspiring 325 mg.
My last week full blood work was good
Posted Tue, 19 Mar 2013 in Medicines and Side Effects
Answered by Dr. Rakhi Tayal 13 minutes later
Thanks for posting your query.
Lipitor- Atorvastatin can cause a mild allergic reaction like itching on face and extremities. This most commonly decreases on taking an anti allergic like Cetrizine.
The weakness in the legs that you are feeling is likely to be due to the excessive muscle breakdown caused by all the statins. This can cause the mild muscular pain like you are having. Mostly these muscle pains are mild and can be well controlled with mild pain killers.
In case the pain is persistent then you can consult your physician to consider other alternative medicines for lipid lowering.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor